# SDR AALA202208019875

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A300*
- Aircraft serial: 4847
- Aircraft time: 35,261 hours, 13,551 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Closed
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER COMPLYING WITH MEL36-07B, DURING TAKEOFF POWER APPLICATION ELECTRONIC CENTRALIZED AIRCRAFT MONITOR AIR ENGINE 1 BLEED ABNORMAL PRESSURE. REACTIVATED PRESSURE REGULATING SHUTOFF VALVE, FOUND VALVE IN CLOSED POSITION REACTIVATED PER AMM 36-11-00.
